If you had radiation therapy to the head or neck, especially near your eyes, damage to the blood vessels of the eye or optic nerve may have occurred. You may experience vision changes long after treatment has ended, especially after having received high doses of radiation. You may also develop dry eyes and have a greater chance of developing cataracts over time. A cataract is the clouding of the lens inside the eye leading to decreased vision. Also depending on the type of chemotherapy you were treated with, you may have received supplemental drugs such as steroids that can cause cataracts or glaucoma. Glaucoma is an eye condition that can cause loss of peripheral vision due to high intraocular pressure.
Your doctor, optometrist, and/or ophthalmologist should be aware of your lymphoma treatment history so they can monitor your visual concerns with regular checkups.
Cancer.Net. Long-Term Side Effects of Cancer Treatment
Lymphoma Association. Late effects of lymphoma treatment
Mayo Clinic. Cataracts. Causes